MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 5.5 HEALIX ADVANCE KNTLS BR; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 5.5 HEALIX ADVANCE KNTLS BR; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222582
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review / investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep via phone that during a rotator cuff repair procedure the tip of the customer's 5.5 healix advance knotless br anchor broke when the surgeon tried to pull the sutures through the device.The sales rep stated that the device was never implanted in the patient when the issue occurred therefore no debris in patient.The procedure was completed with another like device with no patient harm or surgical delay to the case.The sales rep stated that the customer discarded the device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint states that the device is not being returned therefore not available for evaluation, the device was discarded by the customer.We cannot discern a root cause for the reported failure mode.This complaint cannot be confirmed.The lot number was not reported on the complaint for the device, therefore, a qlik query review could not be conducted.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The expiration date is unknown.

Brand Name
5.5 HEALIX ADVANCE KNTLS BR
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8962907
Report Number1221934-2019-58192
Device Sequence Number2418315
Product Code MBI
UDI-Device Identifier10886705030316
UDI-Public(01)10886705030316
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222582
Device Catalogue Number222582
Device Lot NumberL865566
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date10/01/2019
Patient Sequence Number1